# SDR USAA2011032391201

- Difficulty date: February 19, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 32,147 hours, 19,257 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Part serial: C61956
- Condition: Saturated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - TRAPPED WATER INDICATION ON LEFT ELEVATOR UPPER SKIN SURFACE BETWEEN STA 466 TO STA 527 APPROX 2.7 INCHES FROM TRAILING EDGE & BETWEEN RIB 11 TO RIB 12.  REPAIRED LEFT ELEVATOR IAW A320 SRM 55-21-11.
